The Michigan Mathematical Journal

On the topology of a dual space.

T. S. Wu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 3 (1969), 265-268.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000270

Digital Object Identifier
doi:10.1307/mmj/1029000270

Mathematical Reviews number (MathSciNet)
MR0248274

Zentralblatt MATH identifier
0186.04701

Subjects
Primary: 22.20
Secondary: 54.00

Citation

Wu, T. S. On the topology of a dual space. Michigan Math. J. 16 (1969), no. 3, 265--268. doi:10.1307/mmj/1029000270. https://projecteuclid.org/euclid.mmj/1029000270


Export citation